# SDR SWIA2020020348065

- Difficulty date: December 8, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL #4 BETWEEN FS409+112 AND FS449.85 HAS CORROSION   (C-CHECK) RO 1/28/2020   REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW CRJ 200 SRM. MAX ALLOWABLE MATERIAL REMOVAL IS .020", REMOVED .026", NOMINAL THICKNESS IS .105", REMAINING THICKNESS IS .079". TOOL# AAR531287, CAL DUE DATE: 06-27-2020. REMOVED AND REPLACED SIDE SEAT TRACK IAW REO, PART NUMBER 20276-288-0-0, TAG NUMBER B15443.
